# SDR DALA2025080105769

- Difficulty date: July 26, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF FRAME 61, STRINGER CLIP TOOLING DAMAGE.   REPAIRED PER ERA 627516-14.
